# SDR ZZDA2011586

- Difficulty date: July 10, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING 1 AND 2 D.  RELAMPED AND REPLACED LENS OPS CHECK GOOD REF AMM 33-51.
